An Upper Bound for the Volumes of Complements of Periodic Geodesics

Maxime Bergeron, Tali Pinsky, Lior Silberman

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

A periodic geodesic on a surface has a natural lift to the unit tangent bundle; when the complement of this lift is hyperbolic, its volume typically grows as the geodesic gets longer. We give an upper bound for this volume which is linear in the geometric length of the geodesic.

Original languageEnglish
Pages (from-to)4707-4729
Number of pages23
JournalInternational Mathematics Research Notices
Volume2019
Issue number15
DOIs
StatePublished - 1 Aug 2019

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'An Upper Bound for the Volumes of Complements of Periodic Geodesics'. Together they form a unique fingerprint.

Cite this